# SDR CALA2016042295280

- Difficulty date: April 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN AREA OF BULK CARGO AT 1562 BL 0.  R & R SHEAR TIE AT BS 1562, BL 0 IAW SRM 51-40-02 PARA 4 & 7 FIG 6 8 & 12.
